... other side effects. Morning sickness and nausea with stomach upset are one of the side effects that are bothersome to me. I was on 10 mg for 12 weeks and this past week went up to 15 mg. My doctor recommended taking a zantac at nighttime. Has anyone token zantac along with prozac and has it helped with the nausea and morning sickness? I dont like feeling sick
You are on low enough doses that you shouldn't have a problem with the Zantac working. But give it 2-3 weeks and your stomach will have adjusted to the higher dose, and may not need anything for your stomach.
Hi you could ask your doctor to prescribe an anti-emetic such as Cyclizine to treat the nausea while you are transitioning to the higher dose
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 May 2015 • 4 answers
Updated 28 May 2015 • 2 answers
Updated 20 May 2017 • 1 answer
Updated 6 Dec 2017 • 1 answer
Updated 8 days ago • 1 answer